MathSciNet Relay Station
MathSciNet bibliographic data
MR1271276 (95a:05050) 05C35 (05C38)
Lazebnik, F.; Ustimenko, V. A.; Woldar, A. J. Properties of certain families of $2k$-cycle-free graphs. J. Combin. Theory Ser. B 60 (1994), no. 2, 293–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement